# SDR 2003UALA00151

- Difficulty date: February 5, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 47,989 hours, 7,836 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE TUNNEL AT BS 246, RBL 40, FLOORBEAM INTERCOSTAL ATTACH ANGLE STIFFENER IS CRACKED.   MAJOR REPAIR ACCOMPLISHED. FABRICATED & INSTALLED NEW STIFFENER.
